# SDR SWIA200921239

- Difficulty date: March 11, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 15,589 hours, 12,878 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303311
- Part serial: 02326H1840
- Condition: Cracked
- Location: Cockpit
- Part time: 100 hours, 73 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW SHATTERED IN DESCENT.  REPLACED WINDOW.
